# SDR SIMA20230625002

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 11,436 hours, 7,454 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARING PAX VAPING CONFIRMED-C/A-PERFORMED OPC OF FWD AND AFT LAV SMOKE DETECTION IAW AMM 26-14-01 OPC GOOD
